Side effect?

finalpoet

Stalwart
Messages
337
Reaction score
3
Points
53
I have ED with a condom and difficulty ejaculating. It takes 20-30 minutes while masturbating and I have never ejaculated well with a woman. I didn't think either could be caused by my meds but my counselor said it could be. He's not a doctor but still. Could either of these issues be caused by my meds? I'm on Keppra, Lamictal, and Trileptal.
 

RanMan

Too Much Experience with Epilepsy
Messages
408
Reaction score
0
Points
91
I have had the same thing (ED) since 2009 caused by 38 yrs of Dilantin use. (Thank God my kids were already born)

My Neurologist at the time was very old school and set in his ways and had me believing that if I changed meds, I could have more seizures and/or more freqwent.

Now (finally I have a new Dr. Who is much younger and well versed on the effects of the new meds) and has put me on a new drug (BUT the damage has already been done)

Now I found out that Dilantin SHOULD NOT be used long term because IT'S TOO HARD ON THE BODY.

I wish I knew about these long term effects from Dilantin 40 yrs. ago. It has really messed up my body.

Randy
 
Top